# SDR 98FDEA00575

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65587776
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,11) ON STR 27 RT AT BS 720B+10 FWD CARGO BAY.  *S/D*  REPAIRED STR 27 RT, BS 720 AT 14 TO 720B+12 PER FED-EX SRM 53-10-3 FIG 1.
